# SDR CAL960364

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Cockpit
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FLOOR BEAM AND WEB CORRODED IN COCKPIT UNDER CAPTAIN'S SEAT.  THE AREA WAS REPAIRED IAW SRM 51-40-2 AND ECRA 5310-03239.  (X)
